# SDR SWAA040390

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 69,730 hours, 76,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 656C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.
